# SDR JR2R2011112200602

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 12,253 hours, 8,756 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: SH670366001
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT DOOR GOUGED MULTIPLE AREAS ON OUTER SKIN. C/W PRP IAW RO CRJ7-52-0264.
